MathSciNet Relay Station
MathSciNet bibliographic data
MR1796006 34A55 (34B24 34B27)
Chernyavskaya, N.; Shuster, L. Regularity of the inversion problem for a Sturm-Liouville equation in $L_p({\bf R})$. Methods Appl. Anal. 7 (2000), no. 1, 65–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement